MAUDE Adverse Event Report: TELA BIO OVITEX PRS (LTR); SURGICAL MESH

TELA BIO OVITEX PRS (LTR); SURGICAL MESH
Model Number P20163-1620G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 02/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent bilateral prepectoral breast reconstruction with ovitex prs (ltr) and tissue expanders on 19jan24.The right breast presented with seroma and the ovitex prs (ltr) device and tissue expander were removed on 23feb24.The patient was recovering as of 01mar23 with no additional adverse effects noted.
 
Additional Manufacturer Narrative
Seroma and reoperation are common adverse events after breast reconstruction surgery.As an identical device was implanted on the contralateral side without issue, it is unlikely that the device is the root cause of the event.However, it cannot be determined whether the device caused or contributed to the seroma and need for reoperation.A batch record review is currently underway.A supplemental report will be submitted if the results of this review provide information regarding the potential cause of this event.

Brand Name
OVITEX PRS (LTR)
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
TELA BIO
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer Contact
john urtz
1 great valley parkway
suite 24
malvern, PA 19355
4843202884
MDR Report Key18989539
Report Number3010513348-2024-00008
Device Sequence Number8208460
Product Code FTM
UDI-Device Identifier00810055070183
UDI-Public00810055070183
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K214070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberP20163-1620G
Device Catalogue NumberP20163-1620G
Device Lot NumberERT-23H05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Initial Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale